MathSciNet Relay Station
MathSciNet bibliographic data
MR1451757 55Q05 (18D05 18G60 55U35)
Baues, Hans-Joachim On the cohomology of categories, universal Toda brackets and homotopy pairs. $K$-Theory 11 (1997), no. 3, 259–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement